Determination of the Distribution of the Relaxation Times from Dielectric Spectra
Articles
J. Macutkevic
Vilnius University, Lithuania
J. Banys
Vilnius University, Lithuania
A. Matulis
Semiconductor Physics Institute, Lithuania
Published 2004-01-25
https://doi.org/10.15388/NA.2004.9.1.15172
PDF

Keywords

dielectric spectroscopy
relaxation time
Tikhonov regularization

How to Cite

Macutkevic J., Banys J. and Matulis A. (2004) “ Determination of the Distribution of the Relaxation Times from Dielectric Spectra”, Nonlinear Analysis: Modelling and Control, 9(1), pp. 75-88. doi: 10.15388/NA.2004.9.1.15172.

Abstract

The dielectric susceptibility measurements are usually interpreted in terms of the relaxation times of various dynamical processes. Using the simple examples of the simulated spectra it is shown how the distribution of these relaxation times can be obtained by means of the integral equations solved with the Tikhonov regularization technique, and the criteria for the choice of the regularization parameter is discussed.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy